Alert archive / North Carolina / River Flood Warnings in 2015

River Flood Warning 7, NWS Raleigh, NC

March 5, 2015Johnston County, North Carolina

NWS Raleigh, NC issued this river flood warning at Mar 5, 2015, 11:52 PM EST for Johnston County, North Carolina. It took effect at Mar 6, 2015, 2:20 AM EST. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 5, 2015, 11:52 PM EST (04:52 UTC)
In effect from
Mar 6, 2015, 2:20 AM EST
Expired
Mar 7, 2015, 3:24 PM EST
In force
37 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 10 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River near Clayton (CLYN7). The gauge peaked at 10.04 ft at Mar 6, 2015, 12:00 PM EST.

actionminormoderate6810121403/0603/0703/08
Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02087500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WGUS42 KRAH 060452
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
1152 PM EST THU MAR 5 2015



...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Neuse River Near Clayton affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-061652-
/O.NEW.KRAH.FL.W.0007.150306T0720Z-150307T2024Z/
/CLYN7.1.ER.150306T0720Z.150306T1800Z.150307T0824Z.NO/
1152 PM EST THU MAR 5 2015

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Neuse River Near Clayton.
* until Saturday afternoon, or until the warning is cancelled.
* At 11:15 PM Thursday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by after
  midnight tomorrow and continue to rise to near 10.0 feet by 
  tomorrow early afternoon.The river will fall below flood stage by 
  Saturday morning.
* Impact...At 10.0 feet, Greenway at Covered Bridge Road begins to 
  flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Fri   Sat   Mon   Tue   Wed

Neuse River
 Clayton           9   8.8 Thu 11 PM   9.7   8.7   7.3   5.9   4.6      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Clayton:        128.41



&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$
3 follow-up statements
974 
WGUS82 KRAH 061439
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
939 AM EST FRI MAR 6 2015

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River Near Clayton affecting Johnston County
  Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-070239-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-150308T0900Z/
/CLYN7.1.ER.150306T0515Z.150306T1800Z.150307T2100Z.NO/
939 AM EST FRI MAR 6 2015

The Flood Warning continues for the Neuse River Near Clayton.
* At 9:15 AM Friday the stage was 10.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.5 feet by this
  afternoon. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 10.0 feet, Greenway at Covered Bridge Road begins to 
  flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Neuse River
 Clayton           9  10.0 Fri 09 AM   9.6   7.8   6.1   4.8   3.9

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Clayton:        128.41

&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$

NCC101-070239-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-150309T1000Z/
/SMFN7.1.ER.150306T0222Z.150307T0600Z.150308T2200Z.NO/
939 AM EST FRI MAR 6 2015

The Flood Warning continues for the Neuse River At Smithfield.
* At 9:15 AM Friday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 17.3 feet by after 
  midnight tomorrow. The river will fall below flood stage 
  Sunday evening.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town 
  park and the Neuse riverwalk at the US70 bridge are flooded.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Neuse River
 Smithfield       15  16.1 Fri 09 AM  17.3  16.0  13.8  12.0  10.0

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Smithfield:      99.26

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
431 
WGUS82 KRAH 070046
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
746 PM EST FRI MAR 6 2015





...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River Near Clayton affecting Johnston County
  Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-071246-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-150308T0400Z/
/CLYN7.1.ER.150306T0515Z.150306T1645Z.150307T1600Z.NO/
746 PM EST FRI MAR 6 2015

The Flood Warning continues for
  the Neuse River Near Clayton.
* At  7:15 PM Friday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late morning tomorrow.
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge 
  Road begins to flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Neuse River
  Clayton      9   9.7 Fri 07 PM     9.2   7.6   6.0   4.8   3.9


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Clayton:        128.41



&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$

NCC101-071246-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-150309T0900Z/
/SMFN7.1.ER.150306T0222Z.150307T0600Z.150308T2100Z.NO/
746 PM EST FRI MAR 6 2015

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  7:15 PM Friday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by 
  midnight. The river will fall below flood stage 
  Sunday afternoon.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town 
  park and the Neuse riverwalk at the US70 bridge are flooded.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Neuse River
  Smithfield  15  17.0 Fri 07 PM    17.0  15.9  13.8  12.0  10.0


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:


        Smithfield:      99.26



&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$
459 
WGUS82 KRAH 070936
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
436 AM EST SAT MAR 7 2015





...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Neuse River Near Clayton affecting Johnston County


...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-071006-
/O.CAN.KRAH.FL.W.0007.000000T0000Z-150308T0400Z/
/CLYN7.1.ER.150306T0515Z.150306T1645Z.150307T0705Z.NO/
436 AM EST SAT MAR 7 2015

The Flood Warning is cancelled for
  the Neuse River Near Clayton.
* At  4:15 AM Saturday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage at  2:05 AM this morning.
* Forecast...The river will continue to fall to 7.2 feet by tomorrow 
  morning.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water 
  reaches the edge of the Neuse River Greenway trail.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed  

Neuse River
 Clayton           9   8.8 Sat 04 AM   7.2   6.0   4.8   3.9      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:


        Clayton:        128.41


&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$

NCC101-072136-
/O.CON.KRAH.FL.W.0006.000000T0000Z-150309T0900Z/
/SMFN7.1.ER.150306T0222Z.150307T0915Z.150308T2100Z.NO/
436 AM EST SAT MAR 7 2015

The Flood Warning continues for
  the Neuse River At Smithfield.
* At  4:15 AM Saturday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town 
  park and the Neuse riverwalk at the US70 bridge are flooded.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed  

Neuse River
 Smithfield       15  17.3 Sat 04 AM  15.9  13.8  12.0  10.0      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:


        Smithfield:      99.26


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Mar 5, 9:50 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Mar 5, 9:50 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
950 PM EST THU MAR 5 2015

.SYNOPSIS...ARCTIC HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH FRIDAY
AND SETTLE OVER THE REGION FRIDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 950 PM THURSDAY...

RADAR APPEARS TO SHOW THE LAST OF ANY PRECIP IN A NARROW BAND AS IT
IS MOVING INTO THE COASTAL PLAIN.  THE PRIMARY UPPER TROUGH IS
SHEARING OUT AS IT MOVES THROUGH THE OHIO VALLEY...AND THE GOOD
ISENTROPIC LIFT IS BEING LOST AS THE 850MB IS BECOMING
NORTHWESTERLY...SO FORCING FOR ASCENT IS WANING.  AFTER SCATTERED
REPORTS OF SNOW AND SLEET FROM THE TRIAD TO THE TRIANGLE AND
NORTHWARD...FORECAST SOUNDINGS SUGGEST MOST OF THE REMAINING
MOISTURE ABOVE -10C WILL BE LOST BY 10PM.  THE HRRR SOUNDINGS DO
STILL SHOW A SMALL WINDOW OVER THE NEXT COUPLE OF HOURS WHERE THERE
COULD BE A LITTLE LIGHT SNOW VIA THE SEEDER FEEDER PROCESS...AND
THIS WAS SUPPORTED BY AN AIRCRAFT (AMDAR) SOUNDING AT KRDU JUST
BEFORE 900 PM.  THIS MAY EXPLAIN THE WEAK AND SHALLOW BANDS STILL
DRIFTING ACROSS THE CENTRAL PIEDMONT.  HOWEVER...THIS TOO WILL BE
GONE BY 11PM... SO THE MAIN PRECIP MAY SEE SOME LIGHT FREEZING
DRIZZLE IN THE NORTHERN COASTAL PLAIN AS STRONG WHERE TEMPS ARE
FALLING BELOW FREEZING.  OTHERWISE IT APPEARS THE POTENTIAL FOR
WINTRY PRECIP HAS ENDED.

WHILE THERE IS STILL PLENTY OF CLOUD COVER ACROSS THE REGION...THE
HRRR SHOWS RAPID CLEARING FROM THE NORTHWEST AFTER MIDNIGHT AS THE
REMAINING MOISTURE BELOW 850MB IS SCOURED OUT. WITH THE COLD
ADVECTION AND CLEARING...TEMPS WILL DROP DRAMATICALLY AFTER
MIDNIGHT...WITH MOST GUIDANCE GIVING UPPER TEENS IN THE NORTH AND
UPPER 20S IN THE SOUTH.  GIVEN THAT THE COLD AIR HAS BEEN DELAYED SO
FAR...WILL NUDGE TEMPS UP TOWARD THE SLIGHTLY WARMER NAM/MET
GUIDANCE.  THE ROADS WILL REMAIN WET OVERNIGHT...AND WHILE A FEW
HOURS OF A DRYING WIND WILL NO DOUBT HELP...BLACK ICE WILL BE AN
ISSUE AS THE NIGHT WEARS ON. THE WINTER WEATHER ADVISORY WILL
CONTINUE AS IS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
AS OF 140 PM THURSDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY...AND REMAIN
OVERHEAD THROUGH THE WEEKEND...RESULTING IN DRY WEATHER. CLEARING
SKIES AND DECREASING WINDS ON FRIDAY...BECOMING CLEAR AND CALM
OVERNIGHT AND THROUGH SATURDAY NIGHT. FRIDAY WILL BE COOL...WITH
HIGHS IN THE MID 30S NORTHEAST TO LOW 40S SOUTHWEST AND OVERNIGHT
LOWS IN THE UPPER TEENS TO MID 20S. TEMPERATURES WILL BEGIN TO
MODERATE ON SATURDAY...HIGHS MAINLY IN THE LOW TO MID 50S AND LOWS
IN THE LOW 30S. CLOUDS WILL BUILD BACK IN AGAIN ON SUNDAY AS WARM
MOIST AIR BEGINS TO ADVECT IN FROM THE SOUTHWEST. NEAR SEASONAL
TEMPERATURES WILL RETURN BY SUNDAY...HIGHS IN THE MID 50S TO LOW 60S
AND LOWS IN THE UPPER 30S TO LOW 40S...ALTHOUGH THE CHANCES FOR SOME
LIGHT RAIN WILL ALSO INCREASE SUNDAY NIGHT INTO MONDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 140 PM THURSDAY...

SPLIT FLOW REGIME CONTINUES TO CAUSE CONSIDERABLE RUN TO RUN
VARIATION IN MODEL SOLUTIONS FOR THE LONGER RANGE FORECAST. A WEAK
NORTHERN STREAM FRONT WILL BE MOVING ACROSS THE AREA ON MONDAY...
WHICH WOULD ENCOUNTER DEEPER MOISTURE ACROSS THE SOUTHEAST WITH
SCATTERED SHOWERS LATE MONDAY INTO MONDAY NIGHT. INCREASING POPS
WOULD BE SPREADING BACK INTO THE WEST TUESDAY INTO WEDNESDAY AS THE
FRONT STALLS ALONG THE COAST WITH SURFACE WAVES DEVELOPING AND
RIDING NORTHEAST UP THE FRONTAL ZONE. TEMPERATURES TUESDAY WOULD
TAKE A HIT WITH SURFACE WAVE DEVELOPMENT ENHANCING IN SITU
DAMMING...AND HIGHS WILL STALL IN THE 50S... PERHAPS A BIT LOWER IF
THE LOW LEVEL FEATURES ALLOWS FOR A MORE FAVORABLE DAMMING FEATURES
TO ALIGN.

CONFIDENCE FALLS OFF FURTHER IN THE WED AND THU PERIODS DUE TO
QUESTIONABLE INTERACTIONS BETWEEN THE NORTHERN AND SOUTHERN STREAM
SYSTEMS. AT THIS POINT...WILL INTRODUCE A SLIGHT CHANCE POP WITH
HIGHS AROUND 60 BOTH DAYS.

&&

.AVIATION /00Z THURSDAY THROUGH TUESDAY/...
AS OF 740 PM THURSDAY...

24-HOUR TAF PERIOD: WARM MOIST AIR CONTINUES TO OVERRIDE COLD
SURFACE HIGH PRESSURE ACROSS CENTRAL NC THIS EVENING...  ALLOWING OR
GENERALLY MVFR TO IFR CIGS. SEVERAL BANDS OF GENERALLY LIGHT PRECIP
ARE MOVING ACROSS THE AREA CURRENTLY AS WELL. PRECIP MAY MIX OR TURN
TO SOME LIGHT SNOW OR SLEET AT KGSO/KINT/KRDU/KRWI THIS EVENING
BEFORE ENDING BY GENERALLY MIDNIGHT OR SO. GIVEN THE EXPECTED LIGHT
PRECIP THINK VISBYS SHOULD REMAIN MVFR OR BETTER THIS EVENING WITH
ANY PRECIP. IN ADDITION... AS THE STRONG SURFACE HIGH CONTINUES TO
BUILD INTO THE AREA WE WILL SEE A NORTH TO NORTHEASTERLY WIND IN THE
9 TO 14 KT RANGE... WITH GUSTS AS HIGH AS 20 TO 22 KTS OVERNIGHT.
DRIER AIR ALOFT IS EXPECTED TO SPREAD INTO THE REGION AFTER
MIDNIGHT... WITH VFR CONDITIONS EXPECTED TO RETURN TO THE AREA BY
GENERALLY 09 TO 12Z. HOWEVER... WE COULD SEE SOME LINGERING AREAS OF
MVFR CIGS AT KRWI/KFAY/KRDU UNTIL AS LATE AS 15Z... WITH EVEN A FEW
AREAS OF SCATTERED CLOUD COVER AT KGSO/KINT AT AROUND 2500FT DURING
THE MID MORNING HOURS AS WELL.

MOSTLY SUNNY SKIES AND VFR CONDITIONS ALONG WITH DECREASING WINDS
ARE EXPECTED ACROSS CENTRAL NC BY MID TO LATE MORNING... AND
CONTINUING FOR THE REST OF THE DAY.

OUTLOOK: HIGH CONFIDENCE THAT VFR CONDITIONS WILL PERSIST THROUGH
THE WEEKEND ACROSS CENTRAL NC AS HIGH PRESSURE BUILDS IN AND REMAINS
OVER THE REGION. THE NEXT CHANCE FOR SUB-VFR CONDITIONS WILL BE
DURING THE OVERNIGHT HOURS SUNDAY NIGHT AND MONDAY NIGHT AS MORE
WARM MOIST AIR ADVECTS INTO CENTRAL NC.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR NCZ007>011-021>028-
038>043-078.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST FRIDAY
FOR NCZ073>077-083>086-088-089.

&&

SYNOPSIS...WSS
NEAR TERM...WSS/BLS
SHORT TERM...KC
LONG TERM...MLM
AVIATION...BSD/KC
Hazardous weather outlook, Mar 5, 4:52 PM EST, 7 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
452 PM EST THU MAR 5 2015

NCZ073>077-083>086-088-089-061000-
STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
452 PM EST THU MAR 5 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY FOR BLACK ICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY FOR BLACK ICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ007>011-021>028-038>043-078-061000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-WAYNE-
452 PM EST THU MAR 5 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY FOR BLACK ICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 8:54 PM ESTRiver Flood WarningRAHJohnston4 days

Nearby

River Flood Warnings in North Carolina, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.